Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 196, NWS Wichita, KS

June 17, 2016Barton County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2016, 9:22 PM CDT for Barton County, Russell County, Kansas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 9:22 PM CDT (02:22 UTC)
Expired
Jun 17, 2016, 10:45 PM CDT
In force
83 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Barton County, KS, Russell County, KS

The radar

The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2159 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2161 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

214 
WUUS53 KICT 180222
SVRICT
KSC009-167-180345-
/O.NEW.KICT.SV.W.0196.160618T0222Z-160618T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 922 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHAFFER...
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...RUSSELL...HOISINGTON...GORHAM...PAWNEE ROCK...
  ALBERT...OLMITZ...MILBERGER...GALATIA...SUSANK...
  RUSSELL AIRPORT AND GREAT BEND AIRPORT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 175 AND 192.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 9904 3892 9872 3826 9869 3826 9903
      3870 9903 3870 9904
TIME...MOT...LOC 0222Z 234DEG 14KT 3851 9912 

HAIL...1.75IN
WIND...60MPH
 
$$

METZGER
4 follow-up statements
813 
WWUS53 KICT 180250
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI JUN 17 2016

KSC009-167-180345-
/O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-RUSSELL KS-
950 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN BARTON AND SOUTHWESTERN RUSSELL COUNTIES...

AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OTIS...AND IS
NEARLY STATIONARY.  THIS CLUSTER OF THUNDERSTORMS IS SLOWLY MOVING
EAST INTO BARTON AND RUSSELL COUNTIES.  HIGH WINDS, HAIL AND VERY
HEAVY RAIN IS LIKELY WITH THESE STORMS.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...RUSSELL...HOISINGTON...GORHAM...PAWNEE ROCK...ALBERT...
OLMITZ...MILBERGER...GALATIA...SUSANK...
RUSSELL AIRPORT AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 9904 3892 9872 3826 9869 3826 9903
      3870 9903 3870 9904
TIME...MOT...LOC 0246Z 234DEG 14KT 3856 9903 

HAIL...1.75IN
WIND...60MPH
 
$$

METZGER
695 
WWUS53 KICT 180309
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT FRI JUN 17 2016

KSC167-180317-
/O.CAN.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
RUSSELL KS-
1009 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSSELL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0307Z 255DEG 16KT 3850 9898 

$$

KSC009-180345-
/O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-
1009 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN BARTON COUNTY...

AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLMITZ AND
IS MOVING EAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...GALATIA...
SUSANK AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0307Z 255DEG 16KT 3850 9898 

HAIL...1.75IN
WIND...60MPH
 
$$

METZGER
977 
WWUS53 KICT 180326
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1026 PM CDT FRI JUN 17 2016

KSC009-180345-
/O.CON.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-
1026 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN BARTON COUNTY...

AT 1025 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCAS...OR 11
MILES NORTH OF WILSON...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS, PENNY SIZED HAIL AND VERY HEAVY RAINFALL.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...GALATIA...
SUSANK AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0325Z 234DEG 14KT 3898 9853 

HAIL...0.75IN
WIND...60MPH
 
$$

METZGER
236 
WWUS53 KICT 180339
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT FRI JUN 17 2016

KSC009-180348-
/O.EXP.KICT.SV.W.0196.000000T0000Z-160618T0345Z/
BARTON KS-
1039 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BARTON COUNTY WILL
EXPIRE AT 1045 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3870 9903 3869 9871 3826 9869 3826 9903
TIME...MOT...LOC 0337Z 234DEG 14KT 3898 9853 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:32 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 17, 6:32 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
632 PM CDT FRI JUN 17 2016

.SHORT TERM...(This evening through Monday night)
Issued at 255 PM CDT Fri Jun 17 2016

Isolated storms are anticipated late this afternoon/evening within
another moist/uncapped pbl. H925-H85 morning map analysis suggested
that limited mixing of the afternoon dewpoint will occur leading to
higher mlcapes as well as higher heat indices across central KS and
a heat advisory was issued for Barton and Russell counties. Other
storms developing over northwest KS ahead of a subtle wave lifting
over the Rockies may propagate toward central/south central KS this
evening and tonight....but slow storm motions may keep much of the
activity west of the area. Any storm that can propagate into the
area cold become severe and maintained a mention in the hazardous
weather outlook. H85 ridging over the Ohio Valley area should allow
drier air to advect over the Central Plains states through the
weekend while H7 temperatures are progged to rise resulting in an
increasing cap strength and decreasing chances for precipitation.
The good news is that afternoon humidities will drop keeping heat
indices a bit lower.

Monday...A shortwave trough moving over Manitoba/Ontario will drive
a cold front south over the Northern/Central Plains states late Mon.
The GFS has trended toward the ECMWF slowing the frontal surge on
Monday keeping it stalled near I-80.

.LONG TERM...(Tuesday through Friday)
Issued at 255 PM CDT Fri Jun 17 2016

A diffuse front may arrive Tuesday bringing increasing chances
for showers and storms. The next challenge will be how fast the
mid/upper ridge builds back over the Central Conus. The GFS keeps
the ridge southwest of the area allowing a NW flow regime to
impact the region while the ECMWF is much faster building the
ridge back over the area. Maintained low pops in the Tue-Wed
periods while trending warmer and dry toward the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 626 PM CDT Fri Jun 17 2016

Numerous thunderstorms continue to develop over Northwest Kansas
southeast towards Central Kansas. Some of this activity will
spread into Central Kansas tonight. We could see some light fog
again over Southeast Kansas around daybreak. Otherwise expecting
easterly winds and VFR conditions to prevail for all TAF sites
there after on Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    74  96  72  97 /  20  10   0   0
Hutchinson      72  97  70  98 /  20  10  10   0
Newton          73  96  69  97 /  20  10   0   0
ElDorado        73  95  69  96 /  20  10   0   0
Winfield-KWLD   72  95  71  95 /  20  10   0   0
Russell         71  98  71 100 /  40  10  10   0
Great Bend      71  98  71  99 /  40  10  10   0
Salina          71  96  70  99 /  20  10  10   0
McPherson       72  96  70  98 /  20  10  10   0
Coffeyville     74  93  69  94 /  20  10   0   0
Chanute         72  93  68  95 /  20  10   0   0
Iola            72  92  68  95 /  20  10   0   0
Parsons-KPPF    73  93  70  95 /  20  10   0   0

&&

.ICT Watches/Warnings/Advisories...
Excessive Heat Warning until 9 PM CDT this evening for KSZ033-
048>053-067>072-082-083-091>096-098>100.

Heat Advisory until 9 PM CDT this evening for KSZ032-047.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CDJ
Hazardous weather outlook, Jun 17, 8:17 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT FRI JUN 17 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
817 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT PARTS OF CENTRAL AND SOUTH
CENTRAL KANSAS TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH
WINDS TO 65 MPH AND QUARTER SIZED HAIL. HEAVY RAINFALL IS LIKELY
AND COULD CAUSE SOME FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON HEAT INDICES WILL REMAIN NEAR THE CENTURY MARK ACROSS THE
AREA OVER THE WEEKEND.

A COLD FRONT WILL APPROACH CENTRAL KANSAS ON TUESDAY BRINGING
INCREASING CHANCES FOR STORMS. SOME STRONG OR SEVERE STORMS ARE
POSSIBLE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 17, 8:08 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT FRI JUN 17 2016

KSZ032-180130-
RUSSELL KS-
808 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER EMMERAM...AND IS NEARLY
  STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...GORHAM...LURAY...MILBERGER...BUNKER HILL...PARADISE...
  WALDO AND RUSSELL AIRPORT.

LAT...LON 3913 9904 3913 9866 3871 9868 3871 9904
TIME...MOT...LOC 0106Z 239DEG 51KT 3897 9908

METZGER
Special weather statement, Jun 17, 8:41 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
841 PM CDT FRI JUN 17 2016

KSZ032-180245-
RUSSELL KS-
841 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR EMMERAM AND IS NEARLY
  STATIONARY.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...GORHAM...LURAY...MILBERGER...BUNKER HILL...PARADISE...
  WALDO...RUSSELL AIRPORT AND WILSON LAKE.

LAT...LON 3913 9903 3913 9863 3870 9862 3870 9904
TIME...MOT...LOC 0138Z 252DEG 10KT 3896 9905

METZGER
Special weather statement, Jun 17, 9:07 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT FRI JUN 17 2016

KSZ047-180300-
BARTON KS-
907 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER TIMKEN...MOVING NORTHEAST AT 20
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...PAWNEE ROCK...ALBERT...OLMITZ...
  GALATIA...SUSANK AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3870 9903 3870 9875 3826 9877 3826 9903
TIME...MOT...LOC 0205Z 237DEG 16KT 3850 9914

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:08 PM CDTSpecial Weather StatementICTRussell22 min
Jun 17, 8:41 PM CDTSpecial Weather StatementICTRussell64 min
Jun 17, 9:07 PM CDTSpecial Weather StatementICTBarton53 min
Jun 17, 10:22 PM CDTSpecial Weather StatementICTLincoln, Russell83 min
Jun 17, 10:41 PM CDTSpecial Weather StatementICTBarton34 min
Jun 17, 11:10 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Rice, Russell95 min
Jun 17, 11:49 PM CDTSpecial Weather StatementICTReno86 min
Jun 17, 11:59 PM CDTSpecial Weather StatementICTHarvey, McPherson61 min
Jun 18, 12:37 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick53 min
Jun 18, 1:22 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more53 min
Jun 18, 3:31 PM CDTSpecial Weather StatementICTMcPherson44 min
Jun 18, 3:52 PM CDTSpecial Weather StatementICTSedgwick53 min
Jun 18, 3:58 PM CDTAreal Flood WarningICTMcPherson6 hr
Jun 18, 4:16 PM CDTAreal Flood WarningICTButler, Cowley, Harper, Harvey, Kingman, Reno and 2 more6 hr
Jun 18, 4:28 PM CDTSpecial Weather StatementICTSumner47 min
Jun 18, 4:31 PM CDTSpecial Weather StatementICTKingman, Reno44 min
Jun 18, 4:43 PM CDTSpecial Weather StatementICTEllsworth, McPherson, Rice, Saline47 min
Jun 18, 4:53 PM CDTSpecial Weather StatementICTSedgwick52 min
Jun 18, 5:11 PM CDTSpecial Weather StatementICTReno49 min
Jun 18, 5:19 PM CDTSpecial Weather StatementICTCowley, Sumner41 min
Jun 18, 5:47 PM CDTSpecial Weather StatementICTSedgwick43 min
Jun 18, 5:51 PM CDTSpecial Weather StatementICTLincoln39 min
Jun 18, 5:55 PM CDTSpecial Weather StatementICTHarvey, McPherson, Reno50 min
Jun 18, 6:04 PM CDTSpecial Weather StatementICTCowley, Sumner41 min
Jun 18, 6:26 PM CDTSpecial Weather StatementICTButler, Sedgwick49 min
Jun 18, 6:45 PM CDTSpecial Weather StatementICTMcPherson45 min
Jun 18, 6:47 PM CDTSpecial Weather StatementICTCowley, Sumner43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.